RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 3, Pages 351–354 (Mi tvp4939)  

Short Communications

n the Unboundedness of the Sample Functions of Gaussian Processes

Yu. K. Belyaev

Moscow

Abstract: The following theorem is proved: if $x(t)$ is a stationary separable gaussian random process whose spectral function has a non-null continuous component, then almost all sample functions of this process are unbounded.

Full text: PDF file (426 kB)

English version:
Theory of Probability and its Applications, 1958, 3:3, 327–329

Received: 09.01.1958

Citation: Yu. K. Belyaev, “n the Unboundedness of the Sample Functions of Gaussian Processes”, Teor. Veroyatnost. i Primenen., 3:3 (1958), 351–354; Theory Probab. Appl., 3:3 (1958), 327–329

Citation in format AMSBIB
\Bibitem{Bel58}
\by Yu.~K.~Belyaev
\paper n the Unboundedness of the Sample Functions of Gaussian Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 3
\pages 351--354
\mathnet{http://mi.mathnet.ru/tvp4939}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 3
\pages 327--329
\crossref{https://doi.org/10.1137/1103026}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4939
  • http://mi.mathnet.ru/eng/tvp/v3/i3/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:82
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020